# SDR CA011210019

- Difficulty date: November 13, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Bag JETSTM3101
- Aircraft time: 14,361 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Broken
- Location: Downlock Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) AFTER THE GEAR WAS SELECTED DOWN IT WAS NOTED THAT THE NOSE GEAR WAS NOT INDICATING DOWN AND LOCKED. THE LANDING WAS ABORTED AND A FLY-BY OF THE TOWER WAS CARRIED OUT OF FOR VISUAL CONFIRMATION THAT THE GEAR WAS DOWN. THE EMERGENCY SERVICES WERE REQUESTED BUT THE AIRCRAFT LANDED SAFELY. ON INVESTIGATION, A WIRE TO THE NOSE GEAR DOWNLOCK SWITCH WAS FOUND BROKEN. THIS SEEMS TO OCCUR EACH YEAR IN THESE WEATHER CONDITIONS. THE TEMPERATURE WAS HOVERING NEAR ZERO, WITH A FAIR AMOUNT OF MOISTURE IN THE AIR. I AM NOT SURE WHAT HAPPENS, BUT I SUSPECT ICE IS SOMEHOW INVOLVED.
